# SDR UIEA2016081200680

- Difficulty date: August 12, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,989 hours, 17,136 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 72365
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG CABIN ALT AUTO 1.  REPLACED AUTO PRESSURE CONTROL IAW AMM 21-31-02.  BITE CK.
